# SDR DALA2017121208518

- Difficulty date: December 11, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N555NW
- Make and model: Boeing 757251
- Aircraft serial: 33391
- Aircraft time: 43,654 hours, 19,128 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5655, L/P 0334510) DURING INSPECTION OF AFT CABIN DOORS, NOTED FLOOR BOARD CORROSION BETWEEN AFT END OF AFT LAVS AT SEAM AND LEFT AND RIGHT FLOOR PANELS AFT OF RESPECTIVE GALLEYS HAVE NUMEROUS CORRODED FASTENERS AND AREAS OF CORROSION - FLOOR PANEL SEAM AT FS 1640 BETWEEN LAVS -  PANEL #'S 251PF, 251SF AND 252MF.
